Khamas, S.K. (2010) A generalized asymptotic extraction solution for antennas in multilayered spherical media. IEEE Transactions on Antennas and Propagation, 58 (11). pp. 3743-3747. ISSN 0018-926X
Abstract
An efficient model is developed to accelerate the convergence of the dyadic Green's function's (DGF) infinite summation when the source and observation points are placed in different layers of a dielectric sphere, thereby expediting computational analysis. The proposed procedure is based on asymptotic extraction principles in which the quasi-static images are extracted from the spectral domain DGF. The effectiveness of the approach is demonstrated in a method of moment model where a microstrip antenna as well as a conformal dipole array have been studied.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Keywords: | Dyadic Green's function; method of moments (MoM); spherical antennas |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 08 Nov 2010 15:25 |
Last Modified: | 15 Jun 2014 09:46 |
Published Version: | http://dx.doi.org/10.1109/TAP.2010.2071371 |
Status: | Published |
Publisher: | Institute of Electrical and Electronics Engineers |
Refereed: | Yes |
Identification Number: | 10.1109/TAP.2010.2071371 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:42629 |